Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Severe body ache with fever. Pain while coughing. Pain in the throat while swallowing. Taking paracetamol. Advice?

My body has been aching for the past 2 days. My nose has bogies but nothing extreme. It hurts to cough and swallow as my throat hurt. I have a temperature and I feel really tired. I feel extremely cold and can t bare cold air on my skin and my ears hurt. Do you know whats wrong with me snd what can i do? Im taking tea and paracetamol to help. Please help
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  278
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for posting your query. I am happy to address your questions, it seems to be upper respiratory tract infection with fever and cough. As it hurts while swallowing it could be that you have tonsillitis or pharyngitis so will recommend you to start macrolide antibiotic like azithromycin and continue with paracetamol. Hope I have answered your query. If you have any further questions, I will be happy to help. Thanks
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor